类 型
13 篇文献
 
Linear Relations of Special Values of Multiple Polylogarithms at Roots of Unity  
Abstract. In this paper for any positive integer N we shall study the special values of multiple polylogarithms at Nth roots of unity, called multiple polylogarithmic values (MPVs) of level N. These o......
0次引用 0 0
The homology of tropical varieties  
2次引用 0 0
On rational K[pi,1] spaces and Koszul algebras  
this paper were first studied in the arrangement setting in [2, 20, 21, 22, 14, 13]. Falk [13] studied conditions for X to be a rational K[ß; 1]. He proved that X is a rational K[ß; 1] for every arran......
J. Pure Appl. Alg  1997
0次引用 0 0
Double Shuffle Relations of Special Values of Multiple  
Abstract. In this paper we shall study the special values of multiple polylogarithms at mth roots of unity, called multiple polylogarithmic values (MPVs) of depth m. These objects are generalizations ......
1次引用 0 0
Grassmannian Trilogarithms  
In [G2, G3] and [G4] two completely different constructions of single valued Grassmannian trilogarithms were given. The construction of [G4] is very simple and provides Grassmannian n-logarithms for a......
3次引用 0 0
THE CLASSIFICATION OF EXCEPTIONAL CDQL WEBS ON COMPACT COMPLEX SURFACES  
Abstract. Codimension one webs are configurations of finitely many codimension one foliations in general position. Much of the classical theory evolved around the concept of abelian relation: a functi......
0次引用 0 0
Mathematical Research Letters 2, 95–112 (1995) CHOW POLYLOGARITHMS AND REGULATORS  
The classical dilogarithm ∫ z Li2(z):= − log(1 − t)d log t 0......
0次引用 0 0
ON THE ARAKELOV GEOMETRY OF MODULI SPACES OF CURVES  
In this paper we consider some problems in the Arakelov geometry of Mg, the moduli space of smooth projective curves of genus g over C. Specifically, we are interested in naturally metrized line bundl......
7次引用 0 0
Geometry of trilogarithm and the motivic Lie algebra of a field  
Proceedings of the conference “Regulators in arithmetic and geometry”, Progress in Math., Birkhäuser  1999
3次引用 0 0
Jacobian Nullwerte associated to hyperelliptic Riemann surfaces  
Abstract. We prove a formula expressing the product of certain Jacobian Nullwerte, associated to hyperelliptic Riemann surfaces, as a product of certain Thetanullwerte. Doing so we prove part of a con......
1次引用 0 0

1/2 第一页 上一页 1 2 下一页
Feedback
Feedback
Feedback
我想反馈:
排行榜